... jawbone (mandible) pain and associated pain with the teeth of the lower jaw? I began taking 10 mg and the very next day it felt like someone had punched me in the chin. After 6 days of excruciating lower jawbone pain, I stopped Celexa and after 2 days, the jawbone pain had completely vanished. I'm afraid to try it again for fear of that pain returning which no pain reliever could alleviate
I've taken it for over 5 years and never had jawbone pain. I'd say you have another problem, that seems to coincide with the Citalopram. I'd see a dentist or orthodontist before quitting the Citalopram. There must be a reason you're on it and I'm sure that outweighs what could be coincidental!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 2 answers
Posted 11 Nov 2011 • 1 answer
Posted 28 Feb 2014 • 5 answers
Posted 8 Jan 2015 • 3 answers
Posted 11 Oct 2015 • 4 answers